# SDR MWEA95150

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Fell Off
- Location: Fwd Entry Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS MAIN CABIN DOOR EVACUATION SLIDE FELL OFF DOOR.  RESECURED SLIDE, RETURNED A/C TO SERVICE.
